# SDR RRXA99803

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Condition: Unsecure
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  NO ATTEMPT AT HANDLE LATCH FLIGHT RELEASE.  FOUND LANDING GEAR ANTI RETRACTION CABLE NOT SECURE, SECURED SAME LDG GEAR HANDLE AND GEAR OPS NORMAL ON GRD CK.
